# SDR SWIA2025111100001

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 52,451 hours, 35,240 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CAPTAIN SIDE OUTER WINDSCREEN ARCING THEN SHATTERED WHEN WINDSHIELD HEAT WAS TURNED OFF.  (FLIGHT 4908) OPEN.
